If a young person took pletal 100mg. What can happen to them if nothing is wrong with them at all?

Answers (1)

31 Aug 2012

Hello kgerlacher21. I doubt very much of anything will occur. I am not a physician, so you might ask your doctor or pharmacist to confirm or get tier opinion. Best of wishes, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there a side effect of Spironolactone that would affect a person's attitude and disposition?

Instead of a calm, happy person, become an anxious, unhappy, unpatient person?

2 answers 7 Sep 2010

Has this side effect of long-term prozac use in young adult been documented?

young lady taking 20mg prozac with very good results from age 16-19 (in addition to periodic counseling) begins having acute depressive ...

1 answer 25 Jan 2011

100mg Digonix something better 125mg?

Dad he is 80 years he is getting all the side effect he is 125 mg he had no side effects when he was 100mg can you tell me the best drug to go on. ...

1 answer 8 Nov 2012